MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAP
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call blank display anomaly on the insulin pump.Customer¿s blood glucose level was 262 mg/dl.Troubleshooting for blank display was performed.Customer advised they changed the battery and the battery cap however the insulin pump remained blank.Customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the operating currents, self test and displacement test.No blank display anomaly noted during test.

Brand Name
530G INSULIN PUMP MMT-751NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7705286
Report Number3004209178-2018-94075
Device Sequence Number906697
Product Code OZO
UDI-Device Identifier00643169736092
UDI-Public(01)00643169736092
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAP
Device Catalogue NumberMMT-751NAP
Device Lot NumberA6751NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight273